If You Get Skin Rash What Should Do

1 Reply Updated



Conversation Starter

anton Says:


red rash covering upper body and arms a little on face.medication is amox tr-kcl 875 tab



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi anton,

A "severe skin rash" is actually listed as an uncommon but severe side effect of Amoxicillin, where it mentions that you should contact your doctor immediately.

Ref: nlm.nih.gov/medlineplus/druginfo/meds/a685001.html

Skin rashes are often caused by an allergic reaction to the medication or its binders and fillers. If this is the case, your doctor may end up having you switch to another antibiotic.

Did this happen on the first day you started taking it?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Skin rash, shoulder and arm pain, difficulty swallowing
Hello, my wife began a rash on her hand that spread to the arm and then the other arm, neck, and upper chest. Deep pain ... 1 reply
what can you take if your vigina is so painful having rash and also itching
Hi my virgin is having rash,its painful,my urine is so hot its now hard to urinate,its also itching.what should I take?,... 4 replies
facial rashes and what to do
I use a new marry Kay night serum now one side. of my face is all red and wellped up. it stings like it's on fire an... 1 reply
how to treat doxytet skin rash
Daughterwas given doxytet for prevention of malaria. Her legs from knees down had a rash, it itches and her feet is swol... 1 reply
does vari hydrocortisone treat skin rashes?
i have recently developed a type of rash on my face its not as visible yet has an itchy sensation from time to time. I u... 1 reply
Attention side effect taking dolo 650-skin rashes emerge in body
While I am rarely getting pain, so I brought& took DOLO 650. then will emerge itiching and skin rashes in my face af...
I Used The Epitrel On My Stomach And Upper Part Under Breast Skin Start Peeling Help Me Dont Know What To Do
I used the Epitrel on my stomach and my upper part under the breast and my skin is peeling help me I had dark marks and ... 1 reply
skin rashy
I am 58 and suffering from high blood pressure. I recently was taking coveram 10/10 mg and natrilix SR. I however notice... 2 replies
skin rashes for giving taxim o
my brother 10 yrs. old was suffering from high fever and dr. gave taxim o 200 for week twice daily.and from the 3rd days... 1 reply
Skin Rash From Trimethoprim/Sulfamethoxazole DS
I have been taking this drug for 10 days. Yesterday I was dizzy and I have a rash on one foot. What does the rash from t... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 March 2013.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA